# SDR 05FDEA01982

- Difficulty date: July 17, 2005
- Submitted: July 18, 2005
- Operation: Air carrier
- Aircraft: N589FE
- Make and model: Doug MD-11
- Aircraft serial: 48491
- Aircraft time: 45,315 hours, 7,981 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Zone 700
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT MLG - DURING CARRYING OUT WHEEL WELL DOOR HINGE REPAIR, FOUND INTERNAL SKIN IPPER AFT AREA WITH A NEW CRACK PROPAGATING FROM FASTENER HOLES AT EXISTING DOUBLER REPAIR. REPAIRED AS PER FEDEX EA 1-3210-89958.
